Revista Matemática Iberoamericana


Full-Text PDF (249 KB) | Metadata | Table of Contents | RMI summary
Volume 28, Issue 4, 2012, pp. 947–960
DOI: 10.4171/RMI/698

Published online: 2012-10-14

Convexity of harmonic densities

David Benko[1], Peter Dragnev[2] and Vilmos Totik[3]

(1) University of South Alabama, Mobile, USA
(2) Indiana-Purdue University, Fort Wayne, USA
(3) University of Szeged, Hungary

The convexity of the densities of harmonic measures is proven for subsets of a circle or of the real line. As a consequence, we get the convexity of the densities of equilibrium measures for compact sets lying on circles or the real axis.

Keywords: Convexity, harmonic measures, equilibrium measures, balayage

Benko David, Dragnev Peter, Totik Vilmos: Convexity of harmonic densities. Rev. Mat. Iberoam. 28 (2012), 947-960. doi: 10.4171/RMI/698